American Journal of Operations Research

American Journal of Operations Research

ISSN Print: 2160-8830
ISSN Online: 2160-8849
www.scirp.org/journal/ajor
E-mail: ajor@scirp.org
"Chance-Constrained Approaches for Multiobjective Stochastic Linear Programming Problems"
written by Justin Dupar Busili Kampempe, Monga Kalonda Luhandjula,
published by American Journal of Operations Research, Vol.2 No.4, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top